# SDR SWAA2022020360752

- Difficulty date: November 2, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 33,774 hours, 20,032 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER GAP COVER 333AT UPPER SLIDING SEAL IS DAMAGED / REMOVED AND REPLACED 333AT UPPER SLIDING SEAL IAW B737-700 SRM 51-40-02-0G-0; PAR 4
